# SDR DALA2017052404220

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER FUSELAGE LOBE, E&E BAY STRINGER CLIP AT 27L,  BS 360 IS CORRODED.  MAINTENANCE FABRICATED A NEW STRINGER CLIP IAW DWG 143A1010, REV A, AND  INSTALLED ON W/C 5453665 CONTINUATION 5403049 ITEM 4.
